MAUDE Adverse Event Report: BIO-RAD LABORATORIES, INC. LIQUICHEK IMMUNOASSAY PREMIUM CONTROL, LEVEL 3; MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)

BIO-RAD LABORATORIES, INC. LIQUICHEK IMMUNOASSAY PREMIUM CONTROL, LEVEL 3; MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Catalog Number 27113
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The protocol provided by bio-rad for testing the liquichek immunoassay premium control indicated the product contains human source materials and should be considered potentially infectious and handled with the same precautions used with patient specimens in accordance with good laboratory practice.Each human donor unit used to manufacture this product was tested as required by fda accepted methods.Tests results were non-reactive or negative for evidence of infection due to human immunodeficiency virus (hiv), hepatitis b virus (hbv) and hepatitis c virus (hcv).This product may also contain other human source materials for which there are no approved tests.In accordance with good laboratory practice, all human source material should be considered potentially infectious and handled with the same precautions used with patient specimens.
 
Event or Problem Description
On 08/21/2019, a nurse from (b)(6) hospital called bio-rad qsd technical support to report a potential adverse event.The nurse stated that one employees got their right eye splashed with level 3 of liquichek immunoassay premium control, lot # 27373.The eye was rinsed off.The employee was not wearing protective eye wear.The employee has the vaccination for (b)(6).The nurse practitioner will do a baseline testing and make decision about starting the employee on prophylactic treatment.The nurse indicated having a copy of the sds and bio-rad provided a copy of the package insert.

Brand Name
LIQUICHEK IMMUNOASSAY PREMIUM CONTROL, LEVEL 3
Common Device Name
MUITI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Manufacturer (Section D)
BIO-RAD LABORATORIES, INC.
9500 jeronimo road
irvine CA 92618 2017
MDR Report Key9082451
Report Number2016706-2019-00001
Device Sequence Number2623362
Product Code JJY
UDI-Device Identifier00847661005186
UDI-Public00847661005186
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132227
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number27113
Device Lot Number27373
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;